# SDR AALA200810321

- Difficulty date: November 19, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,587 hours, 30,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CORROSION ON G-2 GALLEY FORWARD INBOARD FLOOR MOUNT STATION 207.  INSTALLED SERVICEABLE GALLEY MOUNT PER SRM 51-01.
